|Home > Publications > Reports > Numerical Analysis and Applied Mathematics (TW)|
K. in 't Hout
On the contractivity of implicit-explicit linear multistep methods
This paper is concerned with the class of implicit-explicit linear multistep methods for the numerical solution of initial value problems for ordinary differential equations which are composed of stiff and nonstiff parts. We study the contractivity of such methods, with regard to linear autonomous systems of ordinary differential equations and a (scaled) Euclidean norm. In addition, we derive a strong stability result based on the stability regions of these methods.
The paper is published in
Applied Numerical Mathematics Volume 42, Issues 1-3 , August 2002, Pages 201-212.